# SDR SWIA2024090600005

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,323 hours, 41,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL FS449.85 BLEND OUT IS BEYOND LIMITS OF GENERIC REO 601R-53-41-666 REV "C".    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
